# SDR UPS96221529

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652988913
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, HFEC INSPECTION SHOWS MATERIAL LOSS OF 10 PERCENT AT BS 360 FROM STR 17L TO STR 19L FWD PANEL.  CUT OUT DAMAGED SKIN FWD PANEL.  REPLACED STR TIE FITTING (P/N 65-29889-13) AT STR 19L.  INSTALLED REPAIR DOUBLER PER DRAWING 69-62161 AND PER UPS EO B727-5310-1371E.
